Previous |  Up |  Next

Article

Title: Compact semitopological semigroups and affine semigroups (English)
Author: Berglund, John F.
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 19
Issue: 1
Year: 1969
Pages: 67-71
Summary lang: English
.
Category: math
.
MSC: 22.05
idZBL: Zbl 0179.04103
idMR: MR0236302
.
Date available: 2008-06-09T13:40:14Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/100876
.
Reference: [1] E. Asplund, I. Namioka: A geometric proof of Ryll-Nardzewski's fixed point theorem.(to appear). Zbl 0177.40404
Reference: [2] H. Cohen, H. S. Collins: Affine semigroups.Trans. Amer. Math. Soc. 93 (1959), 97-113. Zbl 0105.26101, MR 0107677, 10.1090/S0002-9947-1959-0107677-X
Reference: [3] K. de Leeuw, I. Glicksberg: Applications of almost periodic compactifications.Acta Math. 105 (1961), 63-97. MR 0131784, 10.1007/BF02559535
Reference: [4] R. Ellis: Locally compact transformation groups.Duke Math. J. 24 (1957), 119-126. Zbl 0079.16602, MR 0088674, 10.1215/S0012-7094-57-02417-1
Reference: [5] K. H. Hofmann, P. S. Mostert: Elements of Compact Semigroups.Columbus: Charles E Merrill, 1966. Zbl 0161.01901, MR 0209387
.

Files

Files Size Format View
CzechMathJ_19-1969-1_6.pdf 637.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo